JournalszaaVol. 1, No. 3pp. 13–21

Remarks on quadratic optimal control problems in Hilbert spaces

  • Hans Benker

    Martin-Luther-Universität Halle-Wittenberg, Germany
  • Steffen Kossert

    Technische Hochschule Leuna Merseburg, Germany
Remarks on quadratic optimal control problems in Hilbert spaces cover

Abstract

In this paper quadratic optimal control problems in Hilbert spaces are considered. For this problem properties of the optimal control and bounds are given.

Cite this article

Hans Benker, Steffen Kossert, Remarks on quadratic optimal control problems in Hilbert spaces. Z. Anal. Anwend. 1 (1982), no. 3, pp. 13–21

DOI 10.4171/ZAA/17